# SDR AALA20131211010

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 2,369 hours, 949 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Condition: Bent
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED FLAP ASYMMETRY.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. FOUND RT TE CONTROL ROD BENT.  REPLACED DRIVE ROD ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
